# SDR UIEA2018013000153

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,341 hours, 15,940 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LEFT ENGINE EEC MODE.  RAN THE LEFT ENGINE, PERFORMED FIM 73-21 FAULT TREE 874,  NO MESSAGE.  COMPLIED WITH A BITE PROCEDURE ON THE LEFT PIMU,  NO FAULTS, SYSTEM TESTED NORMAL.
